MathSciNet Relay Station
MathSciNet bibliographic data
MR3182526 39B82 (33B15)
Jung, Soon-Mo; Popa, Dorian; Rassias, Michael Th. On the stability of the linear functional equation in a single variable on complete metric groups. J. Global Optim. 59 (2014), no. 1, 165–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement